# SDR ASAA9910088

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 8-11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE TWO FORWARD EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE ON SEAT PALLET 8-11.  REPAIRED BROKEN WIRE AND LIGHTS OPERATED NORMALLY.  (M)
